MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXCAT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced intolerable visual degradation.Clinical reason for planned was explant visual disfunction that cannot be corrected by nonsurgical means.The iol was exchanged was planned for advanced technology intraocular lenses (atiol) model lens following the initial implant procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5., and h.11.Based on information received following submission of the initial report, this event intolerable visual degradation and visual disfunction does not meet criteria for reporting as a serious injury per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but half a diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24722204
Report Number9612169-2026-00681
Device Sequence Number13333463
Product Code HQL
UDI-Device Identifier00380658490423
UDI-Public(01)00380658490423(17)300222(11)250224(10)25993421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT0
Device Catalogue NumberPXCAT0.240
Device Lot Number25993421
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/01/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/30/2026
Date Device Manufactured02/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale